# SDR AALA202109247463

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737
- Aircraft serial: 30914
- Aircraft time: 33,973 hours, 13,926 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR HANDLE ON RIGHT AFT LAVATORY DOOR CAME OFF. REINSTALLED DOOR KNOB IN RIGHT AFT LAVATORY. OPERATIONS CHECK GOOD PER AAFM 20.13.1.
